Alert archive / North Dakota / Wind Chill Advisories in 2007

Wind Chill Advisory 9, NWS Bismarck, ND

November 29, 200732 counties in North Dakota

NWS Bismarck, ND issued this wind chill advisory at Nov 29, 2007, 2:00 PM MST for 32 counties in North Dakota. It took effect at Nov 29, 2007, 9:00 PM MST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2007, 2:00 PM MST (21:00 UTC)
In effect from
Nov 29, 2007, 9:00 PM MST
Expired
Nov 30, 2007, 9:00 AM MST
In force
12 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.0 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2007-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2007-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KBIS 292100
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
300 PM CST THU NOV 29 2007

...A WIND CHILL ADVISORY HAS BEEN ISSUED FOR WEST AND CENTRAL
NORTH DAKOTA LATE THIS EVENING THROUGH FRIDAY MORNING...

.COLD HIGH PRESSURE WILL BUILD INTO NORTH DAKOTA TONIGHT. THIS 
WILL CAUSE SKIES TO CLEAR AND WINDS TO REMAIN UP. AS TEMPERATURES
FALL OVERNIGHT THE WIND CHILLS WILL FALL TO 20 TO 25 BELOW ACROSS
THE SOUTH...AND NEAR 30 BELOW NORTHWEST. PERSONS VENTURING
OUTDOORS SHOULD BE PREPARED FOR THE COLD WIND CHILLS. COVER UP
EXPOSED SKIN.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-300500-
/O.NEW.KBIS.WC.Y.0009.071130T0400Z-071130T1600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
300 PM CST THU NOV 29 2007 /200 PM MST THU NOV 29 2007/

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM CST /9 PM MST/ THIS
EVENING TO 10 AM CST /9 AM MST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 10 PM CST /9 PM MST/ THIS
EVENING TO 10 AM CST /9 AM MST/ FRIDAY. 

NORTHWEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH OVERNIGHT
TEMPERATURES THAT WILL FALL BELOW ZERO TO CREATE WINDS CHILLS OF
20 TO 30 BELOW ZERO LATE THIS EVENING AND OVERNIGHT. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

WA
3 follow-up statements
000 
WWUS43 KBIS 300211
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
811 PM CST THU NOV 29 2007

...A WIND CHILL ADVISORY HAS BEEN ISSUED FOR WEST AND CENTRAL
NORTH DAKOTA LATE THIS EVENING THROUGH FRIDAY MORNING...

.COLD HIGH PRESSURE WILL BUILD INTO NORTH DAKOTA TONIGHT. THIS
WILL CAUSE SKIES TO CLEAR AND WINDS TO REMAIN UP. AS TEMPERATURES
FALL OVERNIGHT THE WIND CHILLS WILL FALL TO 20 TO 25 BELOW ACROSS
THE SOUTH...AND NEAR 35 BELOW NORTHWEST. PERSONS VENTURING
OUTDOORS SHOULD BE PREPARED FOR THE COLD WIND CHILLS. COVER UP
EXPOSED SKIN.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-301015-
/O.CON.KBIS.WC.Y.0009.071130T0400Z-071130T1600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
811 PM CST THU NOV 29 2007 /711 PM MST THU NOV 29 2007/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ FRIDAY. 

NORTHWEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH OVERNIGHT
TEMPERATURES THAT WILL FALL BELOW ZERO TO CREATE WINDS CHILLS OF
20 TO 30 BELOW ZERO LATE THIS EVENING AND OVERNIGHT.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KBIS 300956
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
356 AM CST FRI NOV 30 2007

...A WIND CHILL ADVISORY REMAINS IN EFFECT FOR WEST AND CENTRAL
NORTH DAKOTA THROUGH 10 AM CST OR 9 AM MST THIS MORNING...

.COLD HIGH PRESSURE EXTENDED FROM MONTANA TO SOUTH DAKOTA THIS
MORNING WITH CLEAR SKIES AND WEST WINDS OF 10 TO 15 MPH OVER MUCH
OF WESTERN AND CENTRAL NORTH DAKOTA. TEMPERATURES ARE EXPECTED TO
RANGE FROM ZERO TO NEAR 15 BELOW EARLY THIS MORNING WITH WIND
CHILLS AROUND 20 TO 25 BELOW ZERO. THESE CONDITIONS ARE EXPECTED
TO PERSIST THROUGH MUCH OF THE MORNING HOURS. PERSONS VENTURING
OUTDOORS SHOULD BE PREPARED FOR THE LOW WIND CHILLS. COVER UP
EXPOSED SKIN.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-301600-
/O.CON.KBIS.WC.Y.0009.000000T0000Z-071130T1600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
356 AM CST FRI NOV 30 2007 /256 AM MST FRI NOV 30 2007/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ THIS MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ THIS MORNING. 

NORTHWEST WINDS OF 10 TO 15 MPH WILL COMBINE WITH MORNING TEMPERATURES
OF ZERO TO 15 BELOW TO CREATE WINDS CHILLS OF 20 TO 25 BELOW ZERO
THIS MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

$$

JV
000 
WWUS43 KBIS 301603
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1003 AM CST FRI NOV 30 2007

...WIND CHILL ADVISORY FOR WEST AND CENTRAL NORTH DAKOTA EXPIRES...

.THE WIND CHILL ADVISORY FOR WEST AND CENTRAL NORTH DAKOTA HAS
EXPIRED. HOWEVER...WIND CHILLS WILL CONTINUE TO RANGE FROM 10 TO 15
BELOW ZERO FOR THE MORNING HOURS. USE CAUTION WHEN OUTDOORES AND
CONTINUE TO COVER EXPOSED SKIN.

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-301715-
/O.EXP.KBIS.WC.Y.0009.000000T0000Z-071130T1600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
1003 AM CST FRI NOV 30 2007 /903 AM MST FRI NOV 30 2007/

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST /9 AM MST/ THIS
MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST /9 AM MST/ THIS
MORNING. 

THE WIND CHILL ADVISORY HAS EXPIRED.

$$
ABELING

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Nov 29, 1:45 AM MST, 12 hours 15 minutes earlier.

Area forecast discussion, Nov 29, 1:45 AM MST, 12 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
245 AM CST THU NOV 29 2007

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT...
WILL CONTINUE WITH THE WIND CHILL ADVISORY THROUGH MID MORNING
ACROSS PORTIONS OF OUR EASTERN AND NORTHEASTERN CWA. WIND CHILL
VALUES OF -20 DEGREES THIS MORNING...BUT WILL IMPROVE BY AROUND
9AM.

A REINFORCEMENT OF COLDER AIR WILL FILTER DOWN FROM THE NORTH THIS
AFTERNOON AND EVENING. NAM BUFR SOUNDINGS SUGGEST THE COLDER AIR
WILL REACH THE NORTHERN COUNTIES THIS AFTERNOON...BUT NOT REACH
THE CENTRAL AND SOUTHERN COUNTIES UNTIL AROUND SUNSET. THUS HAVE
RAISED TEMPS A BIT...CLOSER TO MOS GUIDANCE OVER THE CENTRAL/SOUTHERN
ZONES. ONLY THREAT FOR ISOLATED LIGHT SNOW SHOWERS WILL BE OVER THE
SOUTHWEST ZONES AND ALONG THE ND/SD BORDER THIS AFTERNOON AND
EARLY EVENING. THE REST OF CWA WILL MAINLY SEE AN INCREASE IN
CLOUDS AS THE NEXT UPPER SHORTWAVE TROUGH APPROACHES AND ASSOCIATED
SFC COLD FRONT SLIDES THROUGH. SKIES CLEAR TONIGHT BEHIND THE
TROUGH WHICH WILL LEAD TO A VERY COLD MORNING FRIDAY. LOW TEMPS
WILL RANGE BETWEEN 0 AND -10 DEGREES. PLENTY OF SUNSHINE ON FRIDAY
ALONG WITH A WESTERLY WIND WILL HELP WARM TEMPS BACK INTO THE
TEENS TO NEAR 20...ESPECIALLY OVER THE CENTRAL AND SOUTH.

THE NEXT STORM EJECTS OUT FROM COLORADO SATURDAY AND NOW ALL
MODELS ARE SHOWING SNOW DEVELOPING MUCH FURTHER NORTH AND WEST
THAN PREVIOUS RUNS. THUS HAVE MADE ADJUSTMENTS TO THE GRIDS WITH
THIS SIGNAL AND INCREASED POPS AND QPF...ESPECIALLY OVER OUR
CENTRAL...SOUTHERN...AND EASTERN CWA. HARD TO BE OVER CONFIDENT AT
THIS POINT...BUT IF THE DATA REMAINS NEARLY CONSISTENT WITH
CURRENT FORECAST...SNOW ACCUMULATIONS SATURDAY INTO SATURDAY NIGHT
WOULD RUN A COUPLE OF INCHES ALONG A LINE FROM RUGBY TO BISMARCK
TO HETTINGER...WITH HEAVIER ACCUMULATIONS FURTHER EAST OF THIS
LINE...AND LESSER AMOUNTS FURTHER WEST. OVERNIGHT LOWS WILL BE WARMER
FRIDAY NIGHT...RELATIVELY SPEAKING...POSITIVE SINGLE DIGITS WITH
INCREASED CLOUD COVER. LIGHT SNOW WILL TAPER OFF SATURDAY NIGHT.

.LONG TERM...SUNDAY THROUGH THURSDAY
BY SUNDAY THE COLORADO LOW HAS EXITED OUR FORECAST AREA SO I EXPECT
A DRY DAY. MONDAY THROUGH TUESDAY UPPER LEVEL RIDGING BUILDS OVER
THE NORTHERN ROCKIES AND THIS ALSO PORTENDS DRY WEATHER AND
MODERATING TEMPERATURES.

&&

.AVIATION...
I EXPECT A VFR DAY AS REMAIN UNTHE INFLUENCE COLD ARCTIC HIGH
PRESSURE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL 9 AM CST /8 AM MST/ THIS MORNING FOR
NDZ002>005-010>013-019-021>023-025-037.

&&

KS/RSL
Hazardous weather outlook, Nov 29, 9:00 AM MST, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1000 AM CST THU NOV 29 2007

NDZ001-009-017-018-020-031>036-040>048-050-051-301030-
DIVIDE-WILLIAMS-MCKENZIE-DUNN-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-
MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
1000 AM CST THU NOV 29 2007 /900 AM MST THU NOV 29 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A LOW PRESSURE SYSTEM WILL MOVE FROM COLORADO ON SATURDAY INTO THE
MIDWEST BY SATURDAY NIGHT. THIS TRACK HAS THE POTENTIAL OF BRINGING
A COUPLE OF INCHES OF SNOW TO SOUTHERN AND CENTRAL NORTH DAKOTA WITH
LESSER AMOUNTS TO THE WEST AND NORTHWEST SATURDAY INTO SATURDAY
NIGHT. MOTORISTS PLANNING TO TRAVEL ON SATURDAY...ESPECIALLY IN
CENTRAL AND EASTERN NORTH DAKOTA WILL WANT TO KEEP UP WITH THE
LATEST FORECASTS TO HELP PREPARE FOR POSSIBLE DANGEROUS TRAVELING
CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ002>005-010>013-019-021>023-025-037-301030-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER-STUTSMAN-
1000 AM CST THU NOV 29 2007 /900 AM MST THU NOV 29 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A LOW PRESSURE SYSTEM WILL MOVE FROM COLORADO ON SATURDAY INTO THE
MIDWEST BY SATURDAY NIGHT. THIS TRACK HAS THE POTENTIAL OF BRINGING
A COUPLE OF INCHES OF SNOW TO SOUTHERN AND CENTRAL NORTH DAKOTA WITH
LESSER AMOUNTS TO THE WEST AND NORTHWEST SATURDAY INTO SATURDAY
NIGHT. MOTORISTS PLANNING TO TRAVEL ON SATURDAY...ESPECIALLY IN
CENTRAL AND EASTERN NORTH DAKOTA WILL WANT TO KEEP UP WITH THE
LATEST FORECASTS TO HELP PREPARE FOR POSSIBLE DANGEROUS TRAVELING
CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NH

Nearby

Wind Chill Advisories in North Dakota, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.